Chest pains and GI symptoms

Leave a Comment

Submitted by Dr T on February 11, 2012 – 10:39am

Question: 
Hello, over a month ago I’ve started having times of significant discomfort with my digestion. They usually occur later in the day and I had several ‘attacks’ like that during the last month. The ‘attack’ starts with me feeling extremely tired and faint all this usually follows by one or several bowel movements. The discomfort might last for many hours and I usually feel ‘aftershock’ for days. About two weeks ago, but after all digestive symptoms started, I had a blood clot in my leg and have been on blood-thinners since then. And now I have some pain and tightness on and off in my chest. I was wondering if this all might be heart related. Could I have a heart-attack while on blood-thinners? What tests should I have to rule out a heart disease? Thank you!

Hi Alex,
I agree with you: your heart needs checking out! Your symptoms are indeed suggestive of angina, independent of your GI complaints. This is what you need to do:

You can analyze your symptoms here.

Hope this helps,
Dr T

Leave a Reply

Your email address will not be published.